MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 3.0/15; COVERED CORONARY STENT

BIOTRONIK AG, BUELACH, SWITZERLAND PK PAPYRUS US 3.0/15; COVERED CORONARY STENT
Model Number 434888
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment.Several attempts to cross the lesion were made but the pk papyrus could not cross.Upon removal and examination the pk papyrus stent was noticed to be shifted towards to the tip of the catheter and may have been slightly deformed.
 
Additional Manufacturer Narrative
(b)(4) 2021 - the lot number is incorrect on this report.We are closing this report and have opened mdr-1028232-2021-01166, with the correct lot number.

Brand Name
PK PAPYRUS US 3.0/15
Common Device Name
COVERED CORONARY STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key11350989
Report Number1028232-2021-00873
Device Sequence Number4044883
Product Code NIV
UDI-Device Identifier07640130447165
UDI-Public07640130447165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
H170004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number434888
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11193883
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;